# SDR DALA1233726818

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lavatory Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FORE & AFT SUPPORTS FOR LOWER CENTER LAVATORY PANEL.  AFT SUPPORT REMOVED ON NR 262 LOCATED ALL FASTENER HOLES AND SIZED DWG 149N7701.   INSTALLED AFT SUPPORT BRACKETS FOR BOTH LEFT AND RIGHT PANEL SUPPORT BRACKETS DRILLED HOLES FOR NUTPLATES PAINTED HOLES AND INSTALLED NUTPLATES.
